# SDR ABXA070012

- Difficulty date: November 28, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 62,627 hours, 29,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN WAS CRACKED AT R1 DOOR CUTOUT LOWER AFT CORNER.  REPAIRED CRACK IAW REA D653-55112.
